Please use this identifier to cite or link to this item:

Title: Pricing the American Options from the Viewpoints of Traders
Authors: 劉明郎
Liu, Ming Long
Liu, Hsuan Ku
Contributors: 應數系
Keywords: American Option;Duality Theory;Arbitrage Model
Date: 2012-12
Issue Date: 2013-11-27 17:38:47 (UTC+8)
Relation: International Journal of Innovative Management, Information & Production,3(4),1-6
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
3416.pdf212KbAdobe PDF809View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing